I took a tramadol at 4pm, another at 10pm, about an hour later I started getting goosebumps on the right side of my body, couple of hours later I started itching all over my body with red blotches? I began taking Benadryl stopped the tramadol, but still having a itching feeling... am I having a reaction to tramadol? I just had shoulder surgery.
It sounds like an allergic reaction. Go to the er. Allergic reactions can go south fast.
Hi, Tramadol is known to cause itching/skin reaction on occasions, you have done the right thing by discontinuing them (at least until you seek advice). Speak with your doctor/pharmacist, etc about the next step to take...
Tramadol is a synthetic opiate which can cause, like other opiates extreme itching. Anti-histamines tend to help me w opiate itching.
I take Tramadol 50mg 2 pills twice daily. I do experience hot flashes with it as well as random odd chills. So I think thats normal. However I dont have the itching that u described. I would call your drs office or pharmicist and ask them about it.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2013 • 5 answers
Updated 3 Mar 2018 • 4 answers
Updated 6 Oct 2016 • 5 answers
Updated 13 Jan 2014 • 1 answer
Updated 23 Aug 2016 • 3 answers